
- Fast, discreet delivery
Delivered in secure, plain packaging on fully tracked delivery from just £2.95
- 100% UK-based pharmacy
Our team of doctors and pharmacists, and our support staff, are all UK-based.
- Free advice and support
Have a question? Telephone support is always free; Monday - Friday, 9am - 5pm.
- We're rated 4.9 out of 5
Based on over 24,000 reviews collected on Google and Reviews.io.
We maintain the highest possible regulation for a UK online pharmacy, ensuring your experience is safe, and confidential.

Buy Night Nurse Liquid online
Night Nurse Liquid: Choose Night Nurse for fast and effective relief from the symptoms of colds and flu such as a runny nose and cough. It is specifically designed to be taken at night as it works to combat the aforementioned irritating symptoms and ensure you are allowed to get to sleep and wake up rested the following morning.
Night Nurse Liquid information
Night Nurse Liquid offers fast, effective relief from cold and flu symptoms such as runny nose, cough, headache, sore throat and chills. Formulated for night-time use, it eases symptoms and encourages a good night’s sleep.
If cold symptoms or the flu are keeping you awake, Night Nurse Liquid can relieve symptoms and help you rest. It contains paracetamol which relieves mild to moderate aches and pains and reduces fevers. It also contains Dextromethorphan, a cough suppressant. Finally promethazine, a sedating antihistamine, dries nasal secretions and promotes restful sleep.
Night Nurse Liquid causes drowsiness. For day-time relief, try Day Nurse Capsules or Liquid - they provide the same relief from pain and congestion without the drowsiness.
Tips for preventing the spread of viruses:
- Wash your hands frequently and properly, especially before handling food.
- Avoid sharing glasses when drinking.
- Ensure that surfaces such as door handles, kitchen surfaces and telephones are cleaned frequently.
- When possible, open windows to circulate air.
- Eat a balanced diet, including fruit and vegetables.
- Have ample rest; too much activity while sick will make your body less able to fight viruses.
Do not take Night Nurse Liquid if:
- you have had an allergic reaction to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or to any other ingredient in this medication
- you have a chest infection, worsening asthma or severe respiratory problems.
- you are taking or have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks
- you plan to take a urine-based pregnancy test
Do not take any medications containing paracetamol while taking Night Nurse Liquid.
Do not take with other cough or cold medications, or any other products containing antihistamines, including those for the skin.
Do not drink alcohol while using Night Nurse Liquid. It contains 18% v/v ethanol (alcohol) i.e. up to 2.9g per dose, equivalent to 72ml of beer or 30ml of wine. This could be harmful if you suffer from alcoholism, are pregnant or breast-feeding, are a child under 12, have epilepsy, or liver disease.
If your symptoms are accompanied by a high fever, skin rash or persistent headache, contact your doctor.
This medicine can impair your ability to drive as it may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. Do not drive or operate machinery while taking this medication until you know how it affects you. Driving while taking this medication may be an offence. Be sure to take it according to the included directions.
Talk to your doctor before taking this medication if:
- you have heart, kidney or liver problems
- you have glaucoma, epilepsy, difficulty passing urine, or prostate problems
- you have a chronic or persistent cough accompanied by excessive phlegm or respiratory problem
- you have diabetes mellitus, as each 20ml dose contains 12.8g of glucose
- you are on a sodium-controlled diet, as each 20ml dose contains 37mg of sodium
- you are elderly and suffer from confusion
Before taking this medication, please talk to your doctor or pharmacist if you are taking any prescribed medications such as metoclopramide or domperidone (for nausea or vomiting), colestyramine (to lower blood cholesterol), medications which blur vision, cause a dry mouth or drowsiness, medications for anxiety or depression (e.g. selective serotonin reuptake inhibitor (SSRI) or tricyclic antidepressant)to help you sleep, or blood thinning drugs (anticoagulants e.g. warfarin) quinidine or amiodarone (to control heart rhythm).
Do not take Night Nurse Liquid if you are pregnant or breastfeeding.
Please read all packaging and the Product Information Leaflet before taking any new medications. Inform your doctor of all medications that you currently take or intend to take.
- You should use either the capsules OR the liquid. Don't use both together.
- If you are using the capsules, the dose for adults and children aged 12 years and over is two capsules at bedtime. Don't take this medicine until at least four hours have passed since you have taken any other paracetamol-containing medicines (e.g. Day Nurse).
- The capsules should be swallowed with a drink of water and can be taken with or without food.
- If you are using the liquid, the dose for adults and children aged 12 years and over is one 20ml dose using the measuring cup (or four 5ml spoonfuls) at bedtime.
- Don't take more than one dose per night.
- Don't use this medication for longer than three nights without advice from your doctor or pharmacist.
Active ingredients:
Paracetamol
Promethazine hydrochloride
Dextromethorphan hydrobromide
Inactive ingredients:
Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edentate, medicated flavor liquid, colours quinolone yellow (E104) and patent blue V (E131) and water.
Side effects of Night Nurse Liquid may include:
Drowsiness, dizziness, blurred vision, difficulty concentrating, unsteadiness, clumsiness, headache, dry mouth.
If you are concerned about these effects, or if the product affects you in a different way, stop taking Night Nurse Liquid and talk to your doctor or pharmacist.
Night Nurse Liquid reviews
Night Nurse Liquid FAQs
What are Night Nurse Liquids uses?
Relief from cold and flu symptoms at night, including tickly, unproductive coughs, runny nose, sinus pain, fever, headache, aches and pains and sore throats.
What should I know before taking Night Nurse Liquid?
Night Nurse Liquid may cause drowsiness and should not be taken during the day. If this medication makes you drowsy, do not drive or operate machinery.
Avoid drinking alcohol with Night Nurse Liquid.
You should not take Night Nurse Liquid if you have already taken four doses of a paracetamol-containing medication during the day, as you can easily exceed the maximum recommended daily dose. Since many over-the-counter painkillers and cold and flu remedies contain paracetamol, it is important to check the ingredients of any medications before taking them with Night Nurse Liquid, or ask your pharmacist.
An overdose of paracetamol is dangerous and can cause serious liver and kidney damage. Never exceed the recommended dose of Night Nurse Liquid. In the event of an overdose, seek immediate medical advice, even if you feel well, since delayed liver damage is a risk.
Alcohol increases the risk of liver damage in the event of a paracetamol overdose. Heavy drinkers and people with alcoholic liver disease are at a higher risk for hazards from paracetamol overdose.
Who should not take Night Nurse Liquid?
children under 12 years of age
people with severe liver or kidney disease
people with chronic bronchitis
people with bronchiectasis
people at risk for severe breathing problems (respiratory failure)
people who have taken the anti-Parkinson's medications selegiline and rasagiline in the last 14 days or the antidepressants phenelzine, tranylcypromine, isocarboxazid or moclobemide
people allergic to any of Night Nurse Liquid’s ingredients
If you have any of the following symptoms, do not take Night Nurse Liquid and consult your doctor: phlegm that is green, rusty brown, yellow, blood-stained or foul smelling; short breath, wheezing or breathing difficulties; chest pain; sudden weight loss; recurrent night-time cough; pain and swelling in the calf; or a long-term, persistent cough.
Who should consult a doctor or pharmacist before taking Night Nurse Liquid?
the elderly
people with liver or kidney problems
people with heart disease
people who have difficulty completely emptying their bladder, for example men with an enlarged prostate gland
people with epilepsy
people with glaucoma
people who suffer from asthma
people with diabetes; Night Nurse Liquid contains 12.8mg glucose in every 20ml dose
people on sodium-controlled diets; Night Nurse Liquid contains 37mg sodium in every 20ml dose
people suffering from alcoholism; Night Nurse Liquid contains alcohol
Can I take Night Nurse Liquid while pregnant or breastfeeding?
Night Nurse Liquid is not usually recommended for women who are pregnant. Although paracetamol is generally considered safe during pregnancy, the safety of dextromethorphan and promethazine has not been established. Seek further advice from your doctor, pharmacist or midwife.
Mothers who are breastfeeding should avoid taking Night Nurse Liquid. Although paracetamol is generally considered safe during breastfeeding, it is not known if dextromethorphan passes into breast milk. Promethazine does enter breast milk and it may cause sedation, irritability or excitement in a new-born. Ask your doctor, pharmacist or midwife for further advice.
What are the possible side effects of Night Nurse Liquid?
Medications and their possible side effects affect individual people in different ways. The following are some of the known side effects associated with Night Nurse Liquid. Just because a side effect is listed here, does not mean that you will experience it or any effect:
- drowsiness, see above
- feeling disorientated
- dizziness
- dry mouth
- blurred vision
- gastrointestinal disturbances such as diarrhoea, constipation, nausea, vomiting or abdominal pain
- Skin rash
- Difficulty passing urine
Talk to your doctor, nurse or pharmacist if you’d like additional information about Night Nurse Liquid’s possible side effects. If you think you have experienced a side effect, you can report it using the yellow card website.
Can I take Night Nurse Liquid with other medications?
If you already take other medications, including herbal and over-the-counter, you should check with your pharmacist before taking Night Nurse Liquid, to ensure that the combination is safe.
Do not take Night Nurse Liquid if you have already taken four doses of a paracetamol-containing medication during the day, as you may easily exceed the maximum recommended daily dosage. Many over-the-counter cold and flu remedies contain paracetamol, so be sure to check their ingredients before taking them with Night Nurse Liquid. Ask your pharmacist for further advice.
Night Nurse Liquid may cause drowsiness that can worsen if you take it with any of the following:
- alcohol
- benzodiazepines, e.g. temazepam, diazepam
- sedating antihistamines, e.g. chlorphenamine, diphenhydramine, triprolidine, often found in other non-prescription cough and cold or hay fever remedies
- sleeping tablets, e.g. zopiclone
- strong opioid painkillers, e.g. codeine, dihydrocodeine, morphine
- tricyclic antidepressants, e.g. amitriptyline
Side effects such as dry mouth, blurred vision, constipation or difficulty passing urine may occur if you take Night Nurse Liquid with any of the following medications:
- anticholinergic medications for urinary incontinence, e.g. oxybutynin, flavoxate, tolterodine, propiverine, trospium
- anticholinergic medications for Parkinson's disease, e.g. trihexyphenidyl, orphenadrine, procyclidine
- antipsychotic medicationss, e.g. chlorpromazine, clozapine
- antispasmodics, e.g. atropine, hyoscine
- certain antisickness medications, e.g. prochlorperazine, meclozine, cyclizine
- muscle relaxants, e.g. baclofen
- tricyclic or related antidepressants, e.g. amitriptyline, maprotiline.
Cholestyramine reduces the absorption of paracetamol in the gut. It should not be taken within an hour of Night Nurse Liquid, otherwise the paracetamol will be less effective.
Night Nurse Liquid 160ml has been formulated to provide complete night-time relief from the major symptoms of cold and flu, helping you get a restful night’s sleep so that your body can regain its strength and heal naturally.
Related Treatments
- Cosmocol Sachets - Relief From Chronic Constipationfrom£8.9995 reviews
Lovima 75mcg Tablets
Lovima 75mcg Tabletsfrom£9.9519 reviewsBalance Activ BV Treatment Gel
Balance Activ BV Treatment Gel£9.192 reviewsBazuka Sub-Zero Freeze Treatment
Bazuka Sub-Zero Freeze Treatment£12.491 review
Visit our General Health page for treatments, advice and FAQs.
Ordering as easy as 1, 2, 3
1. Find the ideal treatment
We can provide over 1103 leading medicines to treat over 90 conditions.
2. Get a free consultation
Our qualified healthcare professionals will assess your condition and needs.
3. Enjoy speedy delivery
And when the time comes to re-order, it'll only take a couple of clicks.